# SDR DL76L982517

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 652
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND AT BS 652 BETWEEN S35R AND 36R.  THE DENT WAS REMOVED BY MAKING A CUTOUT APPROX 2.3 BY 3.7.  REPAIRED PER ERA 332506-14.
